MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1, initial reporter phone:(b)(6).
 
Event or Problem Description
It was reported that delivery sheath was torn.The target lesion was located in the internal carotid artery.A 190 cm filterwire ez was selected for use.During normal flushing ang upon recovery of the filterwire into the delivery sheath, it was noted that the delivery sheath was torn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1- initial reporter phone: (b)(6).Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that delivery sheath was torn.The target lesion was located in the internal carotid artery.A 190 cm filterwire ez was selected for use.During normal flushing ang upon recovery of the filterwire into the delivery sheath, it was noted that the delivery sheath was torn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the implanted sheath was torn.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24670565
Report Number2124215-2026-15928
Device Sequence Number5067317
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)260319(10)33663814
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0033663814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight67 KG